Results 1 to 9 of 9
  1. #1
    BulldogMatt is offline Junior Member
    Join Date
    Feb 2015
    Posts
    56

    Side effect tracing

    Hi lads,

    Wanted to ask for some advice / help:
    All of a sudden I started feeling sick, lacking energy and lost appetite .

    Could it be the side of too much AI?
    Running test c 400/w
    Winny 300/w
    Var 50mg / day
    Nolva 20 e3d
    Rohm thermo lipid stack
    Arimidex 25mg e3d

    Never had issues with var, winny or T previously.

    Thanks

  2. #2
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,158
    Why are you running Nolva?
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  3. #3
    BulldogMatt is offline Junior Member
    Join Date
    Feb 2015
    Posts
    56
    To prevent gyno from forming. Should I drop it?

  4. #4
    RigPig's Avatar
    RigPig is offline Knowledgeable Member
    Join Date
    May 2014
    Location
    Canada
    Posts
    1,116
    Quote Originally Posted by BulldogMatt
    To prevent gyno from forming. Should I drop it?
    How far in to this cycle are you? I know people that are prone to Gyno run Nolva as a precaution until they get their bloods done to see where their E2 is at. If that's your plan then no big deal IMO. As for AI, I hope you mean you are running 0.25mg E3D not 25mg. Do you know if your prone to Gyno? Do you have past experience to base this from or are you just being careful?

    Why are you running 2 orals at once? You should only be running one. Maybe just run the winny at 50/day and save the Var for another cycle.
    Last edited by RigPig; 06-10-2015 at 05:56 AM.

  5. #5
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    I hope you mean 25 mg of aromasin ...
    And this just sounds like stomach upset and lethargy from running too many orals.
    Try dropping whichever one you like less, then the other if symptoms persist.
    Last edited by Bonaparte; 06-10-2015 at 07:04 AM.

  6. #6
    BulldogMatt is offline Junior Member
    Join Date
    Feb 2015
    Posts
    56
    Yip, I meant .25 lol. Will drop the var then. This is the 3rd week into this

  7. #7
    Join Date
    Nov 2010
    Posts
    4,911
    That's exactly how too many orals make me feel.

    Sign by Danasoft - Get Your Sign


  8. #8
    BulldogMatt is offline Junior Member
    Join Date
    Feb 2015
    Posts
    56
    Dropped the var, will have my blood checked in 2 weeks and add masteron instead. Yes, I meant 0.25 lol. Nolva: precaution 'cos I only had T and cholesterol + liver functions checked no E2. (silly me) . Thanks for the advice guys, much appreciated !

  9. #9
    BulldogMatt is offline Junior Member
    Join Date
    Feb 2015
    Posts
    56
    Despite having dropped the orals both, ended up vomiting ....might have been a bad luck with a bug, but ended up in A&E as blood vomit is not something to play with. . Feck

    Will rest, recover and plan the next one without any orals to rule that one out ouch.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •